# SDR CA150421002

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,981 hours
- Engine: Allsn 250C20R
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 2303227
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SPECIFIC PART CAUSING DIFFICULTY: STARTER GENERATOR VOLTAGE REGULATOR.  STARTER GENERATOR WENT OFFLINE.  REMOVED BOTH STARTER GENERATOR & VOLTAGE REGULATOR & REPLACED WITH IDENTICAL PN SERVICEABLE PORTS.
